# SDR DALA2018101906253

- Difficulty date: October 18, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR, S22R BTW STA 740-760 AT FWD CARGO COMPT. (CORROSION LEVEL 2) STR, S22R BTW STA 740-760 AT FWD CARGO COMPT WAS REPAIRED PER SRM 53-00-03 REP 1.
